# SDR DALA1143229882

- Difficulty date: July 12, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- Aircraft time: 68,765 hours, 66,150 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND ROW 15 THROUGH 19 EMERGENCY ESCAPE PATH LIGHTS AND OVERWING EXIT LIGHT AT THE LEFT AFT DOOR INOPERATIVE.  MAINTENANCE FOUND EEPL WIRE PINCHED AND BROKEN AT SEAT 17.  MAINTENANCE ALSO FOUND A BLOWN FUSE AT OVERWING EXIT LIGHT.  MAINTENANCE REPAIRED WIRING AND REPLACED THE BLOWN FUSE.  OPERATIONAL CHECK WAS GOOD.  AIRCRAFT OK FOR SERVICE.
